# SDR UPS00831745

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3425 · Integrated Flight System
- Part: Eadi
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION, CAPT EADI FAILED SMOKE IN COCKPIT.  CARGO SMOKE DETECTORS BOTH ILLUMINATED AT FL 330 SMOKE IN COCKPIT.  REMOVED AND REPLACED CAPT EADI, OPS CHECKS GOOD.
